# SDR LR7A2016091100941

- Difficulty date: September 11, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 64,217 hours, 32,021 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T60071
- Condition: Cracked
- Location: Bs 475
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK, FOUND THE CARGO AIR COND COMPT FWD UPPER SKIN ATTACHMENT FRAME WITH A 3 INCH LONG CRACK AT FS 475 WL 200 RBL 85.  REPAIR BY REPLACEMENT IAW SRM 51-60 AND 51-70.
